# SDR AALA202407268277

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N308RD
- Make and model: Boeing 737823
- Aircraft serial: 44446
- Aircraft time: 14,799 hours, 5,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UNUSUAL AMOUNT OF FORCE REQUIRED TO STOW AND RELEASE GIRT BAR FROM THE STOWED POSITION. REMOVED AND REPLACED FRONT SLIDE PACK COVER AT FORWARD RIGHT HAND DOOR AND SLIDE PACK INSTALLED. OPERTIONAL CHECK GOOD. PER AMM 25-66-01.
